# SDR 5APR577Y41

- Difficulty date: July 16, 2010
- Submitted: July 21, 2010
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N656AF
- Make and model: Pilats PC1245
- Aircraft serial: 656
- Aircraft time: 3,830 hours, 3,567 cycles
- Engine: Pwa PT6A67B
- Engine time: 3,830 hours, 3,567 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 311989207
- Condition: Failed
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: B, E, A

## Discrepancy

DURING DESCENT, ENGINE POWER ROLLED BACK & NO RESPONSE WITH POWER CONTROL LEVER.  CREW DECLARED AN EMERGENCY, PERFORMED EMERGENCY CHECKLISTS & ATTEMPTED TO UTILIZE MANUAL OVERRIDE LEVER (MOR) TO PROVIDE FUEL TO ENGINE. ITT INDICATION BEGAN TO RISE QUICKLY DUE TO LIMITED NG SPEED, CREW ELECTED TO STOW MANUAL OVERRIDE LEVER (MOR) & SECURE ENGINE. DIVERTED & MADE AN UNEVENTFUL LANDING WITH ENGINE SHUTDOWN. INITIAL TROUBLESHOOTING POINTS TOWARD AN INTERNAL FCU OR INTERNAL PROPELLER GOVERNOR ISSUE AS NO EXTERNAL P3 LEAKS WERE DETECTED. AFTER INSPECTING THE ENGINE MX ATTEMPTED TO START ENGINE & DETERMINED IT WOULD START BUT NOT ACCELERATE PAST MINIMUM FUEL FLOW.   TROUBLE SHOOTING CONTINUED AND THE FUEL CONTROL UNIT WAS ULTIMATELY REPLACED.  ENGINE STARTED & ACCELERATED NORMALLY.
